Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

High creatinine levels. Taking lipitor, lisinopril and symbycort. Need further medication?

My blood work report was reported to me as everything being normal. I received a copy of it today and my creatinine and bun levels are higher than the ref. range. They read for Bun 42 and Creatinine 1.57 which indicates that they are high. I m 80 years old and have no major medical problems. I take Lipitor , HCGZ, Lisinipril and Symbycort. Should I be concerned with the numbers above?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hi,,welcome to HCM
bun 42 and s.creatinine 1.57 are in high normal you do not have any other complaints and dont have history of dehydration,loose motions,vomittings
do not worry
have plenty of fluids ,healthy diet ,continue other medications and repeat the tests after few days and
consult a dr if raised bun or s.creatinine or if you have any other symptoms
bye take care
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor